MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained of (b)(6) results for patient urine samples tested with chemstrip 10 md urine test strips on a urisys 1100 urine analyzer serial number (b)(4).The leukocytes, nitrite, and erythrocytes results were (b)(6) on the urisys 1100.The results were (b)(6) with a visual inspection and the laboratory culture was (b)(6).The specific results were not provided.There were erroneous results reported outside of the laboratory.There was no allegation of an adverse event.The suspect product was requested to be returned for investigation.
 
Additional Manufacturer Narrative
The retention material of lot 28811300 was measured on a urisys 1800 analyzer with native urine, a nitrite dilution series, a leukocytes dilution series and an erythrocytes dilution series.No false negative results were observed.
 
Additional Manufacturer Narrative
The customer's test strips were provided for investigation.The customer material of lot 28811303 and the retention material of lot 28811300 were both measured on a urisys 1800 analyzer with native urine, a nitrite dilution series, a leucocytes dilution series and a erythrocytes dilution-series.No false negative results were observed.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CHEMSTRIP ® 10 MD
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8013579
Report Number1823260-2018-03882
Device Sequence Number1434869
Product Code JIL
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number03260763160
Device Lot Number28811303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2018
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer10/09/2018
10/09/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date11/27/2018
12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1